Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 243, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at May 1, 2011, 3:06 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2011, 3:06 AM PDT (10:06 UTC)
- Expired
- May 1, 2011, 9:20 AM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
152 WHUS76 KMTR 011006 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 306 AM PDT SUN MAY 1 2011 PZZ575-011800- /O.EXP.KMTR.SC.Y.0242.000000T0000Z-110501T1000Z/ /O.NEW.KMTR.SC.Y.0243.110501T1006Z-110501T1800Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 306 AM PDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH SUNDAY MORNING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-011800- /O.EXP.KMTR.SC.Y.0242.000000T0000Z-110501T1000Z/ /O.NEW.KMTR.SC.Y.0243.110501T1006Z-110501T1800Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 306 AM PDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH SUNDAY MORNING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-545-560-570-011115- /O.EXP.KMTR.SC.Y.0242.000000T0000Z-110501T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- POINT REYES TO PIGEON POINT TO 10 NM- PIGEON POINT TO POINT PINOS TO 10 NM- WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 306 AM PDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
1 follow-up statement
613 WHUS76 KMTR 011620 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 920 AM PDT SUN MAY 1 2011 PZZ565-575-011730- /O.CAN.KMTR.SC.Y.0243.000000T0000Z-110501T1800Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 920 AM PDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 10:30 PM PDT, 4 hours 36 minutes earlier.
Area forecast discussion, Apr 30, 10:30 PM PDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1030 PM PDT SAT APR 30 2011
.DISCUSSION...AS OF 8:45 PM PDT SATURDAY...PLENTY OF WARM LATE APRIL
SUNSHINE AND A MUCH WEAKER SEABREEZE ALLOWED TEMPERATURES TO WARM A
FEW DEGREES ABOVE NORMAL TODAY. AFTERNOON HIGHS WERE GENERALLY IN THE
UPPER 60S AND 70S. THE WARMING TREND WILL CONTINUE INTO SUNDAY AS AN
UPPER RIDGE STRENGTHENS ALONG THE WEST COAST AND THE SURFACE PRESSURE
PATTERN CONTINUES TO SUPPORT ONLY A LIGHT AFTERNOON SEABREEZE. LOOK
FOR SOME OF THE WARMER INTERIOR VALLEYS TO CLIMB ABOVE 80 DEGREES ON
SUNDAY AFTERNOON.
THE WARMING TREND WILL STALL TEMPORARILY ON MONDAY WHEN A SHORTWAVE
TROUGH MOVING INTO THE PACIFIC NORTHWEST FLATTENS THE RIDGE ALONG
THE WEST COAST. IN FACT...TEMPERATURES WILL PROBABLY COOL SOME FROM
SUNDAY INTO MONDAY GIVEN THE INCREASE IN ONSHORE FLOW EXPECTED ON
MONDAY. MONDAY'S COOLING WILL BE MOST NOTICEABLE NEAR THE COAST.
AREAS WELL INLAND WILL PROBABLY SEE LITTLE CHANGE ON MONDAY.
THE CURRENT FORECAST MAINTAINS MOSTLY CLEAR SKIES THROUGHOUT THE
WEEK. WILL NEED TO CONSIDER ADDING SOME LOW CLOUDS ALONG THE COAST ON
MONDAY NIGHT AND TUESDAY MORNING GIVEN THE EXPECTED INCREASE IN
ONSHORE FLOW EARLY IN THE WEEK.
THE WARMING TREND WILL RESUME BY TUESDAY AFTERNOON AS AN UPPER RIDGE
BEGINS TO BUILD JUST OFFSHORE. BUT THE BIGGEST UPTICK IN TEMPERATURES
WILL PROBABLY BE ON WEDNESDAY WHEN THE RIDGE BUILDS ALONG THE
WEST COAST...850 MB TEMPERATURES INCREASE TO 16 DEGREES C...AND
LIGHT OFFSHORE FLOW DEVELOPS. COASTAL AREAS SHOULD SEE TEMPERATURES
WARM WELL INTO THE 70S ON WEDNESDAY...WITH MAYBE EVEN A FEW LOWER
80S. INLAND AREAS WILL WARM INTO THE 80S AND LOWER 90S. NOT MUCH
CHANGE IS THEN EXPECTED ON THURSDAY...EXCEPT PERHAPS A FEW MORE
DEGREES OF WARMING INLAND.
TEMPERATURES WILL PROBABLY COOL BACK TO NEAR NORMAL LATE IN THE WEEK
AND INTO NEXT WEEKEND AS A PASSING SHORTWAVE TO OUR NORTH TURNS THE
FLOW ALOFT MORE ZONAL.
&&
.AVIATION...AS OF 10:30 PM PDT SATURDAY...DRY AIRMASS. VFR.
VICINITY OF KSFO...VFR.
KSFO BRIDGE APPROACH...VFR.
MONTEREY BAY AREA TERMINALS...VFR.
&&
.MTR WATCHES/WARNINGS...
.TNGT...SCA...POINT ARENA TO POINT PIEDRAS BLANCAS 0-60 NM.
&&
PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CANEPAThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 2:22 PM PDT | Small Craft Advisory | MTR | 8 days |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.